# SDR 98ZZZX963

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4572N
- Make and model: Cessna 340A
- Aircraft serial: 340A0551
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 20081
- Condition: Cracked
- Location: Rt Spoiler
- Part time: 950 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS THE SPEED BRAKE KIT, P/N SP8000, INSTALLED IAW STC NR SA4948NM.  PILOT REPORTED THE RIGHT WING SPOILER WOULD NOT FULLY RETRACT.  FOUND BOTH FLANGES BROKEN OFF ON THE TOP ATTACH DOUBLER, P/N 2008-1, AT THE ACTUATOR.  LOWER BRACKET, P/N 2008-3, HAD BOTH FLANGES CRACKED.
